Vol. 224, No. 2, 2006

Download This Article
Download this article. For Screen
For Printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals

Robert Huff

Abstract

This paper follows previous work by Huff and McCuan, who provided for 0 < γ < π a geometric construction of minimal capillary graphs over a square with constant contact angles on the edges alternating between γ and π γ. Here the result is extended to regular 2n-gons. Regularity results are obtained for these graphs, and explicit, conformal parametrizations are given for the Jenkins–Serrin graphs corresponding to γ ∈{0}.

Keywords

capillarity, contact angle, minimal surface, Weierstrass representation

Mathematical Subject Classification

Primary: 76B45

Secondary: 53A10

Authors
Robert Huff
Department of Mathematics
Indiana University
Bloomington, IN 47401
United States